# SDR IPXA2018031627525

- Difficulty date: March 7, 2018
- Submitted: March 16, 2018
- Operation: Air carrier
- Aircraft: N278UP
- Make and model: Doug MD-11F
- Aircraft serial: 48577
- Aircraft time: 68,726 hours, 12,369 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: AUB75621
- Condition: Cracked
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 2C,  NR 1 ENGINE AFT LOWER PYLON FAIRING OTBD SKIN CRACKED AT YPN 200.   REPAIRED THE PLYLON SKIN IAW SRM 54-55-01, REPAIR 2, AND 54-05-41.
